# SDR AALA202111031927

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 13,687 hours, 5,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 1OWL FAILS TEST. REPLACED BATTERY PER AMM 33-51-38.
